MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL¿; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL¿; INTRODUCER, CATHETER
Model Number 10884450381868
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
Early 50¿s male with history of chest pain and suspected coronary heart disease.Procedure: left and right coronary heart catheterization.First sheath dilatator kinked when used, 2nd sheath would not go over the first one.All removed without known harm to patient.New access with third sheath that was successful.Minor delay in procedure.Manufacturer response for introducer, catheter, prelude ideal (per site reporter) will obtain.Manufacturer response for introducer, catheter, prelude ideal (per site reporter) will obtain.

Brand Name
PRELUDE IDEAL¿
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key14884899
Report Number14884899
Device Sequence Number5189348
Product Code DYB
UDI-Device Identifier00884450381861
UDI-Public(01)00884450381861(17)250416(10)H2400580
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/21/2022
Report Date (Section F) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10884450381868
Device Catalogue NumberPID6F11021SSC/A
Device Lot NumberH2400580
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/01/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight151 KG
Date Report Sent to FDA06/21/2022